Generalized Estimating Equation Estimators with Longitudinal Data

Mu ZHAO, Bai Cheng CHEN, Yong ZHOU

Acta Mathematica Sinica, Chinese Series ›› 2012, Vol. 55 ›› Issue (1) : 1-16.

PDF(714 KB)
PDF(714 KB)
Acta Mathematica Sinica, Chinese Series ›› 2012, Vol. 55 ›› Issue (1) : 1-16. DOI: 10.12386/A2012sxxb0001
Articles

Generalized Estimating Equation Estimators with Longitudinal Data

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2012, 55(1): 1-16 https://doi.org/10.12386/A2012sxxb0001

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(714 KB)

Accesses

Citation

Detail

Sections
Recommended

/